MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY

ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY
Catalog Number 07027583190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with the elecsys troponin t hs on a cobas e 801 module (serial number (b)(4)).The troponin t hs results did not agree with the clinical examination and history of the patient and the customer suspects an interference-based discrepant high elecys troponin t hs result.The patient sample also generated questionable elecsys myoglobin results, which were not taken into consideration since the elecsys troponin t values were already considered implausible.This medwatch will apply to the elecsys myoglobin assay.Please refer to the medwatch with patient identifier.Patient identifier (b)(6) for information related to the elecsys troponin t hs assay.The sample initially resulted in a myoglobin value of 53.1 ng/ml.The sample was diluted 10 times and repeated, resulting in a value of <210 ng/ml, accompanied by a data flag.The sample was then repeated undiluted, resulting in a value of 21.0 ng/ml, accompanied by a data flag.The questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Upon initial investigation of the patient sample, the customer's results could be reproduced.The patient sample resulted in a troponin t hs value of 275 pg/ml, a myoglobin value of 57 ng/ml, and a ck-mb value of 7.38 ng/ml.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS MYOGLOBIN
Common Device Name
MYOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15923282
Report Number1823260-2022-03887
Device Sequence Number5209885
Product Code DDR
UDI-Device Identifier04015630940059
UDI-Public04015630940059
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue Number07027583190
Device Lot Number636130
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer12/01/2022
12/21/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/20/2022
01/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale